Hokkaido Mathematical Journal

Some estimates for strong uniform approximation on sphere

Pu ZHANG

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 33, Number 1 (2004), 1-10.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285765994

Digital Object Identifier
doi:10.14492/hokmj/1285765994

Mathematical Reviews number (MathSciNet)
MR2034805

Zentralblatt MATH identifier
1073.41017

Citation

ZHANG, Pu. Some estimates for strong uniform approximation on sphere. Hokkaido Math. J. 33 (2004), no. 1, 1--10. doi:10.14492/hokmj/1285765994. https://projecteuclid.org/euclid.hokmj/1285765994


Export citation